# SDR DALA2025052103921

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION*** ON SEAT TRACK AFT END AT FR74, RBL23, WL151 ( CORROSION SSI: 53-61-43-01). REMOVED AND REPLACED SEAT TRACK FROM FR 64 TO FR 71 RBL 23 WL 151 IAW A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND DWG PL C01342701 REV-G. (LP# 0971647)
